• Caution should be exercised in patients with history of kidney or liver disease, human immunodeficiency virus (HIV/AIDS), any allergy, who are taking other medications, during pregnancy and breastfeeding.
• Avoid taking caffeinated beverages.
• Monitor liver function and complete blood counts regularly while taking this medication.
i had taken terbinifine for four weeks..after the first two weeks my taste buds went..i have lost over two stone in weight in two weeks..cannot eat anything and barely drinking..i wake up each morning praying that this will be the day i will be able to eat..its driving me crazy
Hi there, this is to dinab who posted comments on 27 March 2012, have you now recovered taste?
I started taking terbinafine over 5 weeks ago, i only took 18 tablets overall and approx 3 weeks later noticed my taste had changed so i stopped taking them. Its been nearly two weeks now and still not got any taste. Did your come back?
My doctor prescribed this medicine so i dont think it is harmful like it has been described here. May have minor side effects but its ok. i m talking 250 mg too
I started taking terbinafine at start of Jan 2012 taste loss mid Feb now 27th March no sense of sweet taste and awful bitter salty taste in mouth. this drug should not be prescribes to anyone without the doctor warning of these awful side effects.
Hi I started taking oral lamisil after havina years worth of toenail laser treatment along with using creams and having no luck. The oral lamisil did work but I got some pretty bad side effects. I had a headach for the first month and diarrhea every morning. I then began to loose my taste for sweet. I have a bitter almost sour taste in my mouth that I can not get rid of =[ I called my doctor and I had to stop the medication 20 days early. I hope my taste comes back....